# SDR CALA2019121302198

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 56,041 hours, 22,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH ROW 21 EMERGENCY EXIT DOOR, AFT EMERGENCY THRESHOLD LIGHT, IS INOP RELAMPED, OP CHECKS GOOD REF AMM TASK 33-51-00-710-801
